# SDR CALA2013082390700

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 45,388 hours, 10,887 cycles
- Engine: Pwa PW4052
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM FAILURE.  CHECKED E10 & E11 RACK COOLING INLETS FOUND CLEAN AND GOOD AIRFLOW. IAW BITE FOUND STDB HGA V SWR AND T-P HGA VSWR FAULTS.  IAW MM 23-25-00-101 FOUND D2675 LOOSE AT M1787 HIGH POWER RELAY, SECURED. CHECKED PORT BEAM STEERING UNIT; UNABLE TO CHANGE DUE TO NO ACCESS TO AFT MOUNTING BOLTS. SUSPECT SAME ON STARBOARD SIDE. ACP TEST IAW MM 23-25-00. GROUND CHECKS NORMAL.
